EconPapers    
Economics at your fingertips  
 

Analysis of a System for Linear Fractional Differential Equations

Fang Wang, Zhen-hai Liu and Ping Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The main purpose of this paper is to obtain the unique solution of the constant coefficient homogeneous linear fractional differential equations Dt0qX(t)=PX(t),X(a)=B and the constant coefficient nonhomogeneous linear fractional differential equations Dt0qX(t)=PX(t)+D,X(a)=B if P is a diagonal matrix and X(t) ∈ C1−q[t0, T] × C1−q[t0, T]×⋯×C1−q[t0, T] and prove the existence and uniqueness of these two kinds of equations for any P ∈ L(Rm) and X(t) ∈ C1−q[t0, T] × C1−q[t0, T]×⋯×C1−q[t0, T]. Then we give two examples to demonstrate the main results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/193061

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:193061

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:193061